# SDR SWI2024F00462

- Difficulty date: May 13, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N280SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000745
- Aircraft time: 12,420 hours, 9,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Chafed
- Location: Frm 21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBD SEAT TRACK CHAFED AT FR 21 (C-CHECK RO 6/1/2024)REMOVED AND REPLACED L/H O/B SEAT TRACK BETWEEN FR 19-21. REF SRM 51-40-08. SEE CONTINUATION FOR WORK ACCOMPLISHED.
